# SDR HEEA060164

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- System (JASC): 2312 · VHF Communications System
- Part: Receiver
- Part number: 069102435
- Condition: Failed
- Location: Nav/Comm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE.  DISPLAY BOARD HAS A BURN HOLE ON HIGH VOLTAGE LINE.
